# SDR CALA2019090201470

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 30,917 hours, 10,896 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB STA 92.7 IN SPAR RIB STIFFENER #3 CRACKED ON I/B S IDE OF RIB AT VERTICLE TRANSITION RADIUS - REF FLEET CYCLE LOG PAGE 9691741 ELB FOR ESFR ONLY - INSTALLED STIFFENER REPAIR REF SRM 55-10-09 REPAIR 4 FIG 202.  SEE FLEET CYCLE LOG PAGE 9691741 FOR DETAILS OF WORK ACCOMPLISHED.
